MathSciNet Relay Station
MathSciNet bibliographic data
MR888747 65N30 (80-08)
Cannon, John R.; Pérez Esteva, Salvador; van der Hoek, John A Galerkin procedure for the diffusion equation subject to the specification of mass. SIAM J. Numer. Anal. 24 (1987), no. 3, 499–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement